# SDR FDEA202405290741

- Difficulty date: May 29, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 85,598 hours, 20,970 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA058211
- Condition: Damaged
- Location: Bs 1256
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO CARRY OUT CRACK REPAIR AS PER E.A.#: 1-5310-T0368267 P2 TITLE: FUSELAGE - MAIN   FRAME - MAIN DECK CARGO OVERWING FLOOR BEAM AT STA 1256.750 CRACK REPAIR. REPAIR CARRIED OUT AS PER E.A.#: 1-5310-T0368267 A P2, TITLE: FUSELAGE - MAINFRAME -   MAIN DECK CARGO OVERWING FLOOR BEAM AT STA 1256.750 CRACK REPAIR. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI: 53103203 FOR WORK DETAILS.
